# SDR HNAA2018032100064

- Difficulty date: March 19, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 42,926 hours, 39,651 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Detached
- Location: Recirculation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WITH BOTH PACKS RUNNING ON APU,  THE NR 2 PACK WAS SELECTED OFF AND NR 1 PACK MADE AN ABNORMAL NOISE, THE FLT DECK FILLED WITH SMOKE AND ODOR.  INSPECTED, NO FUMES OR ODOR WITH THE NR 2 PACK.   FOUND THE RECIRCULATION FAN DUCT OFF,  REINSTALLED THE DUCT.  OPS CHECKED GOOD.  FOUND THE DUCT TO BE CHAFED.
